# SDR ASOA05020

- Difficulty date: January 8, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N703EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Engine: Ge CF348C1
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 111RJ7001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE EMERGENCY FLOOR LIGHT STRIP AFT OF ROW 12-C WAS FOUND NEEDING REPLACEMENT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY PHOTO LUMINESCENT STRIP AFT OF ROW 12-C.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
